# SDR AALA2018090431008

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 60,061 hours, 14,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N4002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN HAD A CRACK INDICATION AT DIAGONAL BRACE FASTENER HOLE NR 4.  REPAIRED THE WING SKIN IAW EA 283659.
